Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

625 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., Ferrari, G., Riedel, F., Röckner, M.: On a Class of Infinite-Dimensional Singular Stochastic Control Problems. Center for Mathematical Economics Working Papers, 614. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840
Hölzermann, J., Lin, Q.: Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion . Center for Mathematical Economics Working Papers, 613. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489
Pahlke, M.: A Note on Dynamic Consistency in Ambiguous Persuasion. Center for Mathematical Economics Working Papers, 611. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935975
Böhm, V.: Stable Balanced Expansion in Homogeneous Dynamic Models. Center for Mathematical Economics Working Papers, 617. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994
Dianetti, J., Ferrari, G.: Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria. Center for Mathematical Economics Working Papers, 605. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., Ferrari, G.: Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers, 608. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936061
Rubbenstroth, B.: Game Options under Knightian Uncertainty in Discrete Time. Center for Mathematical Economics Working Papers, 619. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230
Denk, R., Kupper, M., Nendel, M.: A Semigroup Approach to Nonlinear Lévy Processes. Center for Mathematical Economics Working Papers, 610. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748
Obradovic, L.: Locally Constant Model Uncertainty Risk Measure. Center for Mathematical Economics Working Papers, 609. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., Rodosthenous, N.: Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers, 589, Aktual. Version Februar 2019. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575
Alaverdyan, S., Zaharieva, A.: Immigration, Social Networks and Occupational Mismatch. Center for Mathematical Economics Working Papers, 612. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935798
Schmeck, M.D., Schmidli, H.: Mortality Options: the Point of View of an Insurer. Center for Mathematical Economics Working Papers, 616. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935705
Koch, T.: Universal Bounds and Monotonicity Properties of Ratios of Hermite and Parabolic Cylinder Functions. Center for Mathematical Economics Working Papers, 615. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013
Nendel, M., Röckner, M.: Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems. Center for Mathematical Economics Working Papers, 618. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817
Hellmann, T., Landwehr, J.: Pairwise stable networks in homogeneous societies. Center for Mathematical Economics Working Papers, 517, Version Januar 2018. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933126
Li, H.: Optimal stopping under $\textit{G}$-expectation. Center for Mathematical Economics Working Papers, 606. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2931327
Böhm, V.: The Dynamics of Balanced Expansion in Monetary Economies with Sovereign Debt. Center for Mathematical Economics Working Papers, 602. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378
Hölzermann, J.: Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty. Center for Mathematical Economics Working Papers, 582. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380
Demeze-Jouatsa, G.-H.: A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.]. Center for Mathematical Economics Working Papers, 583. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443
Beißner, P., Riedel, F.: Equilibria under Knightian Price Uncertainty . Center for Mathematical Economics Working Papers, 597. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570
Barraz Martínez, B., Denk, R., Hernández Monzón, J., Kammerlander, F., Nendel, M.: Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem. Center for Mathematical Economics Working Papers, 596. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622
Ferrari, G., Koch, T.: An optimal extraction problem with price impact. Center for Mathematical Economics Working Papers, 603. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492
Pahlke, M.: Dynamic Consistency in Incomplete Information Games with Multiple Priors. Center for Mathematical Economics Working Papers, 599. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384
Demeze-Jouatsa, G.-H.: Repetition and cooperation: A model of finitely repeated games with objective ambiguity. Center for Mathematical Economics Working Papers, 585. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411
Nendel, M.: Markov Chains under Nonlinear Expectation . Center for Mathematical Economics Working Papers, 588. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814
Hellmann, T., Panebianco, F.: The transmission of continuous cultural traits in endogenous social networks. Center for Mathematical Economics Working Papers, 579. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932726
Damdinsuren, E., Zaharieva, A.: Expectation Formation and Learning in the Labour Market with On-the-Job Search and Nash Bargaining. Center for Mathematical Economics Working Papers, 604. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933147
Grigorova, M., Quenez, M.-C., Sulem, A.: Superhedging prices of European and American options in a non-linear incomplete market with default. Center for Mathematical Economics Working Papers, 607. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446
Grigorova, M., Imkeller, P., Quenez, M.-C., Ouknine, Y.: Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case. Center for Mathematical Economics Working Papers, 598. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597
Claas, O.: Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model. Center for Mathematical Economics Working Papers, 600. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698
Rosenmüller, J.: vNM–Stable Sets for Totally Balanced Games. Center for Mathematical Economics Working Papers, 581, aktual. Ausg. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930863
Neugart, M., Zaharieva, A.: Social Networks, Promotions, and the Glass-Ceiling Effect. Center for Mathematical Economics Working Papers, 601. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382
Demeze-Jouatsa, G.-H.: A complete folk theorem for finitely repeated games. Center for Mathematical Economics Working Papers, 584. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933
Obradović, L.: Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors. Center for Mathematical Economics Working Papers, 580. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930413
Ferrari, G., Koch, T.: On a Strategic Model of Pollution Control . Center for Mathematical Economics Working Papers, 586. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909171
Riedel, F.: Uncertain acts in games. Center for Mathematical Economics Working Papers, 571. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910274
Günther, M.: A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327–360]. Center for Mathematical Economics Working Papers, 572. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930436
Beißner, P., Lin, Q., Riedel, F.: Dynamically Consistent α-Maxmin Expected Utility. Center for Mathematical Economics Working Papers, 593. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930423
Grigorova, M., Imkeller, P., Ouknine, Y., Quenez, M.-C.: Optimal Stopping With ƒ-Expectations: the irregular case. Center for Mathematical Economics Working Papers, 587. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930428
Li, H., Peng, S., Soumana Hima, A.: Reflected Solutions of BSDEs Driven by $\textit{G}$-Brownian Motion. Center for Mathematical Economics Working Papers, 590. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930430
de Angelis, T., Ferrari, G., Hamadène, S.: A Note on a New Existence Result for Reflected BSDES with Interconnected Obstacles. Center for Mathematical Economics Working Papers, 591. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910671
Sürücü, O., Brangewitz, S., Mir Djawadi, B.: Asymmetric dominance effect with multiple decoys for low- and high-variance lotteries. Center for Mathematical Economics Working Papers, 574. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913226
Berens, S., Chochua, L.: The impartial observer under uncertainty. Center for Mathematical Economics Working Papers, 576. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2912963
Burzoni, M., Riedel, F., Soner, H.M.: Viability and arbitrage under Knightian Uncertainty. Center for Mathematical Economics Working Papers, 575. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914349
Trockel, W., Haake, C.-J.: Thoughts on social design. Center for Mathematical Economics Working Papers, 577. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2914351
Rebien, M., Stops, M., Zaharieva, A.: Formal search and referrals from a firm's perspective. Center for Mathematical Economics Working Papers, 578. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909142
Schopohl, S.: Information transmission in hierarchies. Center for Mathematical Economics Working Papers, 570. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2910581
Riedel, F., Tallon, J.-M., Vergopoulos, V.: Dynamically consistent preferences under imprecise probabilistic information. Center for Mathematical Economics Working Papers, 573. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2913287
Gauer, F., Hellmann, T.: Strategic formation of homogeneous bargaining networks. Center for Mathematical Economics Working Papers, 529, aktual. Version August 2017. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: lncs

Export / Einbettung